MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR
Model Number 7052HP
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an instrument rack became jammed in the door of their amsco 7052hp washer/disinfector while an employee was loading the unit.The employee attempted to free the rack manually and the door subsequently closed and contacted the employee's hand.The employee sought medical treatment which confirmed their hand was fractured; however, it is unknown what treatment medical treatment may have been administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the amsco 7052hp washer/disinfector and found a screw was loose on the door obstruction bar which caused improper alignment with the door's groove and prevented the door from raising when coming into contact with the obstruction.To resolve the issue, the technician tightened the loose screw on the obstruction bar, tested the function and operation of the unit, confirmed it to be operating to specifications, and returned it to service.The amsco 7052hp washer/disinfector subject of the reported event was installed in 2022 making it approximately 4 years old and is not under steris service agreement for preventive maintenance activities.The user facility is responsible for all maintenance activities.The following instruction is included in the preventive maintenance checklist that is supplied to the user facility for the amsco 7052hp washer/disinfector, "section 5.0; perform door safety test (displayed every 750 cycles) 4x per year." the amsco 7052hp washer/disinfector operator manual instructs the user to not attempt to manually clear door obstructions and states, "if an obstruction is present at the bottom of the wash chamber door, do not attempt to remove the object.A door safety sensor on the door button detects the obstruction.Door automatically stops from closing and opens completely." a steris account manager has offered to conduct in-service training with user facility personnel on the proper use and operation of their amsco 7052hp washer/disinfector, specifically, on proper preventive maintenance and loading techniques; and is pending a response.A follow-up report will be submitted when additional information becomes available.

Brand Name
AMSCO
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24535392
Report Number9680353-2026-00010
Device Sequence Number8933820
Product Code MEC
UDI-Device Identifier00724995176570
UDI-Public(01)00724995176570(11)220307
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7052HP
Device Catalogue NumberFH18072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown